# SDR 06FDEA2518

- Difficulty date: July 11, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 46,815 hours, 10,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 1341 X=-47.5 FOUND DAMAGED.  REPAIRED AS PER SRM 53-70-00 FIGURE 1 VOLUME I.   REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
